DOI QR코드

DOI QR Code

PERIODIC SOLUTIONS OF A DISCRETE TIME NON-AUTONOMOUS RATIO-DEPENDENT PREDATOR-PREY SYSTEM WITH CONTROL

Zeng, Zhijun

  • Published : 2007.07.31

Abstract

With the help of the coincidence degree and the related continuation theorem, we explore the existence of at least two periodic solutions of a discrete time non-autonomous ratio-dependent predator-prey system with control. Some easily verifiable sufficient criteria are established for the existence of at least two positive periodic solutions.

Keywords

ratio-dependent predator-prey system;nonautonomous difference equations;periodic solution;coincidence degree

References

  1. R. Arditi, L. R. Ginzburg, Coupling in predator-prey dynamics: Ratio-dependence, J. Theoretical Biology 139 (1989), 311-326 https://doi.org/10.1016/S0022-5193(89)80211-5
  2. M. Fan and K. Wang, Periodic solutions of a discrete time nonautonomous ratiodependent predator-prey system, Math. Comput. Model 35 (2002), 951-961 https://doi.org/10.1016/S0895-7177(02)00062-6
  3. H. I. Freedman, Deterministic mathematical models in population ecology, Marcel Dekker, New York, 1980
  4. H. I. Freedman and R. M. Mathsen, Persistence in predator prey systems with ratiodependent predator-infiuence, Bull. Math. BioI. 55 (1993), 817-827 https://doi.org/10.1007/BF02460674
  5. R. E. Gaines and J. L. Mawhin, Coincidence degree and nonlinear differential equations, Springer-Verlag, Berlin, 1977
  6. S. B. Hsu, T. W. Huang, and Y. Kuang, Global analysis of the Michaelis-Menten type ratio-dependent predator-prey system, J. Math. BioI. 42 (2003), 489-506 https://doi.org/10.1007/s002850100079
  7. J. D. Murry, Mathematical biology, Springer-Verlag, New York, 1989
  8. B. Daya Reddy, Introductory functional analysis: with applications to boundary value problems and finite elements, Springer-Verlag, 1997
  9. D. S. Tian and X. W. Zeng, Existence of at least two periodic solutions of a ratiodependent predator-prey model with exploited term, Acta Math. Appl. Sin, English series 21 (2005), no. 3, 489-494 https://doi.org/10.1007/s10255-005-0256-5
  10. Qian Wang, Meng Fan, and Ke Wang, Dynamics of a class of nonautonomous semiratio-dependent predator-prey systems with functional responses, J. Math. Anal. Appl. 278 (2003), no. 2, 443-471 https://doi.org/10.1016/S0022-247X(02)00718-7
  11. M. Fan, Q. Wang, and X. F. Zou, Dynamics of a nonautonomous ratio-dependent predator-prey system, Pro. Roy. Soc. Edinburgh Sect. A (2003), 97-118 https://doi.org/10.1017/S0308210500002304
  12. B. S. Goh, Management and analysis of biological population, Elsevier Scientific, The Netherlands, 1980
  13. S. B. Hsu, T. W. Huang, A ratio-dependent food chain model and its applications to biological control, J. Math. BioI. 181 (2003), 55-83 https://doi.org/10.1016/S0025-5564(02)00127-X